MBI Publications

MBI Publications for Juan Gutierrez (3)

  • R. Parshad and J. Gutierrez
    On the Well Posedness and Refined Estimates for the Global Attractor for the TYC model
    Boundary Value ProblemsVol. 2010 (2010)

    Abstract

  • R. Parshad and J. Gutierrez
    On the Global Attractor of the Trojan Y Chromosome Model
    Communications in Pure and Applied AnalysisVol. 10 No. 1 (2011) pp. 339-359

    Abstract

  • J. Gutierrez, M. Hurdal, R. Parshad and J. Teem
    Analysis of the Trojan Y Chromosome Model for Eradication of Invasive Species in a Dendritic Riverine System
    Journal of Mathematical BiologyVol. 64 (1-2) (2011) pp. 319-340

    Abstract

View Publications By